MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number 1845020
Medical Device Problem Codes Overheating of Device (1437); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the indigo attachment was overheating and was noisy.There was no patient impact.
 
Event or Problem Description
The pre-repair temperature test results of the indigo attachment after one minute were 81 fahrenheit (angle), 80 fahrenheit (base) and 79 fahrenheit (distal bearing).All the temperatures recorded were less than 118 fahrenheit.Therefore, this no longer meets the reporting criteria.
 
Additional Manufacturer Narrative
H3: product analysis found that the customer´s reason for return hasn´t been confirmed.The pre-repair temperature test results after one minute were 81 fahrenheit (angle), 80 fahrenheit (base) and 79 fahrenheit (distal bearing).The device runs rough, the tube was scored, the output drive shaft was worn and the laser markings were faded.Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.H6: previously applied codes fdm b17 <(>&<)> fdr c20 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23276552
Report Number1625507-2025-02178
Device Sequence Number20201361
Product Code HBE
UDI-Device Identifier00763000172879
UDI-Public(01)00763000172879(11)211019
Combination Product (Y/N)N
Initial Reporter CountryRE
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1845020
Device Catalogue Number1845020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown